# SDR CALA2013081390415

- Difficulty date: August 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 69,824 hours, 12,194 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314102
- Part serial: 36
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM VOICE VOICE PORTION OF SATCOM FAILS.  ADVISORY MSG-2360041 INACTV ER INTER.    NOTE THIS IS 3RD STEP IN FIM 23-15 TASK 803, HPA FOR HGA AND RADIO FREQ UNIT HAVE BEEN REPLACED.  REPLACED SDU.  ACP'D SYSTEM TEST AND VOICE CALL TO TOMC, BOTH CK OK.
